# SDR 06FDEA0662

- Difficulty date: February 13, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPARTMENT, SEAT TRACK AT STA 775, X = 47 CRACKED.  REPAIR CARRIED OUT BETWEEN STA 725 TO STA 755, X = 47 AS PER SRM 53-70-00 VOLUME I, FIGURE 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
